Ä-product of Markov matrices.

Título inglés Ä-product of Markov matrices.
Título español Un Ä-producto de matrices de Markov.
Autor/es Lampreia, J. P. ; Rica da Silva, A. ; Sousa Ramos, J.
Organización Inst. Nac. Invest. Cient., Lisboa, Portugal
Revista 0210-7821
Publicación 1988, 12 (2-3): 149-166, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we introduce a Ä-operation over Markov transition matrices, in the context of subshift of finite type, reproducing symbolic properties of the iterates of the critical point on a one-parameter family of unimodal maps. To the *-product between kneading sequences we associate a Ä-product between the corresponding Markov matrices.
Clasificación UNESCO 120806
Palabras clave español Cadenas de Markov ; Matriz de transición ; Factorización matricial
Código MathReviews MR1024756
Código Z-Math Zbl 0701.60065
Icono pdf Acceso al artículo completo